Annals of Pure and Applied Logic 26 (2):149-213 (1984)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(84)90014-9
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,265
Through your library

References found in this work BETA

An Introduction to Forking.Daniel Lascar & Bruno Poizat - 1979 - Journal of Symbolic Logic 44 (3):330-350.
Model Theoretic Algebra.G. L. Cherlin - 1976 - Journal of Symbolic Logic 41 (2):537-545.
Direct Product Decomposition of Theories of Modules.Steven Garavaglia - 1979 - Journal of Symbolic Logic 44 (1):77-88.
Forking in Modules.Steven Garavaglia - 1981 - Notre Dame Journal of Formal Logic 22 (2):155-162.

View all 11 references / Add more references

Citations of this work BETA

On Universal Modules with Pure Embeddings.Thomas G. Kucera & Marcos Mazari-Armida - 2020 - Mathematical Logic Quarterly 66 (4):395-408.
Vaught’s Conjecture for Superstable Theories of Finite Rank.Steven Buechler - 2008 - Annals of Pure and Applied Logic 155 (3):135-172.
Superstability, Noetherian Rings and Pure-Semisimple Rings.Marcos Mazari-Armida - 2021 - Annals of Pure and Applied Logic 172 (3):102917.
First-Order Theories of Abstract Dependence Relations.John T. Baldwin - 1984 - Annals of Pure and Applied Logic 26 (3):215-243.

View all 58 citations / Add more citations

Similar books and articles

Pure-Injectivity and Model Theory for G-Sets.Ravi Rajani & Mike Prest - 2009 - Journal of Symbolic Logic 74 (2):474-488.
Some Model Theory of Sheaves of Modules.Mike Prest, Vera Puninskaya & Alexandra Ralph - 2004 - Journal of Symbolic Logic 69 (4):1187 - 1199.
Theories of Modules Closed Under Direct Products.Roger Villemaire - 1992 - Journal of Symbolic Logic 57 (2):515-521.
Asymptotic Theory of Modules of Separably Closed Fields.Françoise Point - 2005 - Journal of Symbolic Logic 70 (2):573-592.
On Pairs of Free Modules Over a Dedekind Domain.Saverio Cittadini & Carlo Toffalori - 2006 - Archive for Mathematical Logic 45 (1):75-95.
The Model Theory of Modules of a C*-Algebra.Camilo Argoty - 2013 - Archive for Mathematical Logic 52 (5-6):525-541.
Strict Mittag‐Leffler Modules.P. A. Guil Asensio, M. C. Izurdiaga, Ph Rothmaler & B. Torrecillas - 2011 - Mathematical Logic Quarterly 57 (6):566-570.
ℵ0-Categorical Modules.Walter Baur - 1975 - Journal of Symbolic Logic 40 (2):213 - 220.
Review: Mike Prest, Model Theory and Modules. [REVIEW]T. G. Kucera - 1989 - Journal of Symbolic Logic 54 (3):1115-1118.
Model Theory of Modules Over a Serial Ring.Paul C. Eklof & Ivo Herzog - 1995 - Annals of Pure and Applied Logic 72 (2):145-176.

Analytics

Added to PP index
2014-01-16

Total views
75 ( #154,107 of 2,507,711 )

Recent downloads (6 months)
4 ( #169,849 of 2,507,711 )

How can I increase my downloads?

Downloads

My notes